Motrin IB Liquid Gels

Motrin IB Liquid Gels provide fast and effective relief from headaches, toothache, menstrual pain, minor aches and pain associated with arthritis, muscles, joints and backache and for the reduction of fever.

Features:

  • Temporarily relieves mild to moderate pain
  • Targets Pain Fast
  • 200 mg ibuprofen
  • Treats headache/migraine; sore muscles; joint and back ache; strains and sprains; inflammation; menstrual cramps; dental pain/toothache; and cold and flu symptoms
  • Easy to swallow
Medicinal Ingredients: (Per 1 Capsule)
200 mg of Ibuprofen

Non-Medicinal Ingredients: Gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, propylene glycol, purified water, sorbitol

Caution: Stomach bleeding warning: This product may cause stomach bleeding. Symptoms may include: feeling faint, vomiting blood, bloody or black stools. The chance of stomach bleeding is higher if you: are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinner or steroid drug, take with other drugs containing an NSAID like acetylsalicylic acid (ASA), ibuprofen, naproxen, or prescription anti-inflammatory drugs, have 3 or more alcoholic drinks every day while using this product.

Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to ASA. Stop use and get medical help right away if you have: severe itching, hives, swelling of eyes and mouth, skin blisters/rash, difficulty breathing, shock.

Do not use  with ASA, other ibuprofen or other pain relief drugs, if you are allergic to ibuprofen, ASA, salicylates, NSAIDs, or any of the inactive ingredients in this product, right before or after heart surgery, if you
are in your third trimester of pregnancy.

Ask a doctor or pharmacist before use if you have: ulcers or stomach bleeding, high blood pressure, asthma, heart disease, diabetes, liver or kidney disease, alcoholism, any other serious condition, take any other
medication especially daily low-dose ASA (81 to 325 mg), anticoagulants or corticosteroids, are trying to conceive, in your first or second trimester of pregnancy or nursing.

When using this product: take with food or milk if upset stomach occurs, the risk of heart attack or stroke may increase if you use more than directed or for longer than directed.

Stop use and ask a doctor if: you have signs of stomach bleeding (see Stomach bleeding warning above), pain gets worse or lasts more than 5 days, fever gets worse or lasts more than 3 days, any new symptoms occur.

Keep out of reach of children. This package contains enough medicine to seriously harm a child. In case of overdose, call a Poison Control Centre or get medical help right away. Read leaflet for important information before use.  Do not use if carton is open or neck seal or inner mouth seal is broken.  Child resistant package.  Store at 15 to 30°C.  Protect from heat and humidity.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.


Chemical Name: Ibuprofen 200 mg

Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Motrin Products

  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 4.6ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;